# SDR ALGA0820201433330

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N865AL
- Make and model: Skrsky S76C
- Aircraft serial: 760564
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Misinstalled
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

AIRCRAFT SHUTDOWN AFTER OIL COOLER RUPTURED DUE TO INCORRECT INSTALLATION OF OIL LINES.  NR 1 ENG COMPRESSOR WAS FOUND TO BE DAMAGED, DAMAGE WAS DETERMINED TO BE OUT OF LIMITS & REQUIRED ENG TO BE CHANGED.
